# SDR CA980707058

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa S3H1G
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Tie Bar
- Part number: C3FS145
- Condition: Corroded
- Location: Wing Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION PER CF82-26R1 CORROSION WAS FOUND ON END FITTINGS BEYOND .040 INCH.  TIE BAR REPLACED IAW WITH SB 3/37.
